Advertisement

Ukrainian Mathematical Journal

, Volume 48, Issue 4, pp 492–501 | Cite as

Introduction of local coordinates for a countable system of differential equations in the neighborhood of an invariant manifold

  • O. V. Zakhlivnaya
Article

Abstract

We establish conditions of the existence of local coordinates for a countable system of differential equations in the neighborhood of an invariant manifold and present the form of this system in these coordinates.

Keywords

Differential Equation Small Neighborhood Invariant Manifold Countable System Ukrainian Academy 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    K. P. Persidskii, “Infinite systems of differential equations,” in: Differential Equations in Nonlinear Spaces [in Russian], Nauka, Alma-Ata (1976).Google Scholar
  2. 2.
    K. G. Valeev and O. A. Zhautykov, Infinite Systems of Differential Equations [in Russian], Nauka, Alma-Ata 1974.Google Scholar
  3. 3.
    A. M. Samoilenko and Yu. V. Teplinskii, Countable Systems of Differential Equations [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1993).Google Scholar
  4. 4.
    A. M. Samoilenko, Investigation of a Dynamical System in the Neighborhood of a Quasiperiodic Trajectory [in Russian], Preprint No. 90.35, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1990).Google Scholar
  5. 5.
    A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations [in Russian], Nauka, Moscow (1987), English translation: Kluwer AP, Dordrecht-Boston-London (1991).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • O. V. Zakhlivnaya

There are no affiliations available

Personalised recommendations